# SDR GTIA2017041401874

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 33,460 hours, 19,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR STARTED AT 3,000FT.  PERFORMED OPS CHECK OF THE NR 1 PACK IAW AMM 12-33-21, NO ODOR PRESENT AT THIS TIME.
